How Long Before Hemosiderin Stain After Juvederm Resolves?
- Asked by Rian in CA
- 4 years ago
I had severe bruising from Juvederm injections, which caused hemosiderin stain. Bruise is gone, but brown/gray stain is left where bruise was. Currently using Auriderm for 3 weeks with no improvement. Thanks.
Hemosiderin Stains can be Removed with Laser Treatments
Juvederm Injections and Hemosiderin Stains
Sorry to hear about your bruising and "staining". It may take many months for the hemosiderin stains to resolve. We advise patients to use warm compresses twice a day, it seems to help.
I hope that it resolves quickly for you. Be well.
Unfortunately, the brown pigmentation of hemosiderin can hang around for several months. I am not aware of any intervention that can expedite the resolution of hemosiderin staining. You may simply need to apply cover-up makeup (Dermablend, Colorescience, Lycogel, etc) until this problem spontaneously resolves.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.